. starts to wear off I get really depressed, angry and hopeless feeling. Has anyone else experienced this??? Does it go away??
I have exactly the same problem. I'm taking 10mg twice daily and feel great at first. I like to talk and seem to have a lot to say and am positive and hopeful. An hour or two later it wears down and I get a little sad and the hope goes away. I feel like keeping some words to myself now. So it is kind of a roller coaster and I'm going to see my doc today and will probably remain on it. I find coffee to have the same effect. I get real inspired then it wears off (worse then the Methyphenadate) and I get paranoid and hopeless.
I write a lot of this off to me having a creative mind, trained in music and art, so my being in that perception 24-7 my brain can't be like a normal persons'. SO i figure it is a physical element of my existence that I have to deal with, but it brings gifts. I like the Methylphenidate but those crashes suck.. One reason I gave up alcohol is the crash and burn the next morning.
- Methylphenidate Information for Consumers
- Methylphenidate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methylphenidate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jan 2010 • 1 answer
My son is 7 years old and has been taking PMS-Methylphenidate 10mg in the morning and the same after
Posted 15 Mar 2010 • 1 answer
Posted 29 Sep 2010 • 5 answers
Methylphenidate - Im percribed 20mg tablet quick release 3 times daily I found that takin it 5 times
Posted 28 Sep 2011 • 2 answers
Posted 12 Jun 2014 • 1 answer